# SDR CA140924005

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 42,584 hours
- Engine: Ge CFM567B24
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 26123111
- Condition: Broken
- Location: Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A REMOVAL WHERE THE TIRE WAS NOTED TO BE DEFLATED, A WHEEL AND TIRE ASSY WAS SENT TO SHOP FOR INSPECTION.  THE WHEEL WAS FOUND TO HAVE 5 TIE BOLTS, PN 2613109,  WITH THE HEADS BROKEN OFF.
